# SDR ASAA201812117307

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,571 hours, 12,374 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL BACKLIGHTING INOP, OUTFLOW VALVE INDICATOR INOP, LCP ALTITUDE DISPLAYS DO NOT DIM. GROUNDED - YES. CYCLED ELEC PWR PER B737-800 AMM 20-60-99 AND ALL INDICATIONS RETURNED TO NML. BACKGROUND / LCD DISPLAYS AND OUTFLOW VALVE INDICATE AND OPS NML PER AMM 21-31-00.
